# SDR SWAA2022021444424

- Difficulty date: May 19, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 19,633 hours, 8,438 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Web
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING DEFLECTION CONTROL RIB INBOARD WEB CRACKED. / REMOVED AND REPLACED LEFT WING DEFLECTION CONTROL RIB WEB PER SRM 51-40-02. (INSP 71231)
